TITLE

Asymptotics of Time Harmonic Solutions to a Thin Ferroelectric Model

AUTHOR(S)
Aïssa, Naïma; Hamdache, Kamel
PUB. DATE
January 2007
SOURCE
Abstract & Applied Analysis;2007, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We introduce new model equations to describe the dynamics of the electric polarization in a ferroelectric material. We consider a thin cylinder representing the material with thickness ϵ and discuss the asymptotic behavior of the time harmonic solutions to the model when ϵ tends to 0. We obtain a reduced model settled in the cross-section of the cylinder describing the dynamics of the plane components of the polarization and electric fields.
ACCESSION #
28138830

 

Related Articles

  • ASYMPTOTICS OF THE DENSITY OF THE SUPREMUM OF A RANDOM WALK WITH HEAVY-TAILED INCREMENTS. Yuebao Wang; Kaiyong Wang // Journal of Applied Probability;Sep2006, Vol. 43 Issue 3, p874 

    Under some relaxed conditions, in this paper we obtain some equivalent conditions on the asymptotics of the density of the supremum of a random walk with heavy-tailed increments. To do this, we investigate the asymptotics of the first ascending ladder height of a random walk with heavy-tailed...

  • Asymptotics of the solution to a singularly perturbed linear-quadratic optimal control problem. Kalinin, A.; Lavrinovich, L. // Computational Mathematics & Mathematical Physics;Feb2015, Vol. 55 Issue 2, p194 

    The optimization of a transient process in a linear singularly perturbed system is considered. The goal is to find an admissible control that minimizes an integral quadratic cost functional. Asymptotic approximations to optimal open-loop and feedback controls are constructed for this problem....

  • Precise asymptotic behavior of regularly varying solutions of second order half-linear differential equations. Takaŝi Kusano; Manojlović, Jelena V. // Electronic Journal of Qualitative Theory of Differential Equatio;2016, Issue 1-122, p1 

    Accurate asymptotic formulas for regularly varying solutions of the second order half-linear differential equation(x'∣αsgnx')'+9(t)∣x∣αsgn x=0 will be established explicitly, depending on the rate of decay toward zero of the function Qc(t) = tα ∫∞t q(s)ds - c as...

  • Asymptotic behaviour of a Brownian motion on exterior domains. Collet, Pierre; Martínez, Servet; San Martín, Jaime // Probability Theory & Related Fields;2000, Vol. 116 Issue 3, p303 

    Abstract. We study the asymptotic behaviour of the transition density of a Brownian motion in D, killed at differential D, where D[sup c] is a compact non polar set. Our main result concern dimension d = 2, where we show that the transition density p[sup D, sub t](x, y) behaves, for large t, as...

  • Fixed Points of Nonlinear and Asymptotic Contractions in the Modular Space. Razani, A.; Nabizadeh, E.; Mohamadi, M. Beyg; Pour, S. Homaei // Abstract & Applied Analysis;2007, p1 

    A fixed point theorem for nonlinear contraction in the modular space is proved. Moreover, a fixed point theorem for asymptotic contraction in this space is studied.

  • NON-AUTONOMOUS RETARDED DIFFERENTIAL EQUATIONS: THE VARIATION OF CONSTANTS FORMULAS AND THE ASYMPTOTIC BEHAVIOUR. Boulite, Said; Maniar, Lahcen; Moussi, Mohammed // Electronic Journal of Differential Equations;2003, Vol. 2003, p1 

    This paper is devoted to show a variation of constants formula for the operator solution to the non-autonomous retarded differential equation x' (t) = A(t)x(t) + L(t)xt + f(t), xs = φ, t ≥ s ≥ 0, in terms of the inhomogeneous term f, which will allow us to study the asymptotic...

  • Asymptotic quasinormal frequencies for black holes in nonasymptotically flat space–times. Cardoso, Vitor; Natário, José; Schiappa, Ricardo // Journal of Mathematical Physics;Dec2004, Vol. 45 Issue 12, p4698 

    The exact computation of asymptotic quasinormal frequencies is a technical problem which involves the analytic continuation of a Schrödinger-type equation to the complex plane and then performing a method of monodromy matching at several poles in the plane. While this method was successfully...

  • Method of asymptotic integration for solutions of Lorenz-type systems. Leonov, G. // Doklady Mathematics;May2015, Vol. 91 Issue 3, p352 

    The article discusses the use of asymptotic integration on Tigan and Lorenz-type systems solution. Topics discussed include the homoclinic trajectories for the systems, the Rabinovich and Glukhovskoi-Dolzhan-skii systems, and analysis of separatrices. Also mentioned factors that should be...

  • Bifurcation analysis of a time-delayed hematopoiesis model with piecewise constant variables. CHEN Siyang; HUANG Xiaoyu // Journal of Huazhong Normal University;Apr2014, Vol. 48 Issue 2, p153 

    A time-delayed hematopoiesis model with piecewise constant variables is discussed. Applying the eigenvalue theory and Jury criterion, the necessary and sufficient conditions for the local asymptotic stability of the system are obtained. By bifurcation theory, the conditions for the existence of...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics